# SDR 04FDEA02416

- Difficulty date: August 10, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727-200
- Aircraft serial: 22068
- Aircraft time: 31,856 hours, 25,703 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN, AFT CARGO BAY BILGE NEXT TO O/B SIDE OF STR 28L BS 994 LBL 22 WL 136. REMOVED DAMAGED AREA OF SKINA T BS 994.  FABRICATED AND INSTALLED REPAIR IAW SRM   53-30-3.
